Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 475-484

Cohomology with Lp-bounds on polycylinders

Department of Mathematics, Howard University, Washington, D.C. 20059, USA

Received 8 October 1993; Revised 15 March 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. W. Darko and C. H. Lutterodt, “Cohomology with Lp-bounds on polycylinders,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 3, pp. 475-484, 1995. doi:10.1155/S0161171295000603